# SDR C2XA96IA019

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Downs
- Part number: PE710261
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C1 CHECK INSPECTION, FOUND CARGO NET TIE DOWN PADS IN AFT CARGO TO BE CORRODED.  THE TIE DOWN PADS ARE INSTALLED ONTO THE BUTTSTRAPS OF THE AFT CARGO FLOOR.  MAINTENANCE REMOVED AND REPLACED THE TIE DOWN PADS.  (M)
